# SDR DALA2015100805993

- Difficulty date: October 7, 2015
- Submitted: October 8, 2015
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 72,220 hours, 32,827 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON BOTTON SKIN REIFORCING PLATE REAR SPAR  ON LT WING FROM RIB 7 TO RIB 8. REPLACED REINFORCING PLATE REAR SPAR ON LT WING FROM RIB 7 TO RIB 8 IAW SRM 57-21-11, PARA 5.E, FIG 205.
